# SDR FDEA201008293175

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: FX146N871228
- Condition: Corroded
- Location: R4 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR CUT OUT LOWER AFT ANGLE HAS CORROSION  BS 1681, STG 17R BLENDED CORROSION ON SUPPORT ANGLE, ORIG MAT .063 / MAT LOSS .023,  MAT REMOVED .040  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, PAGE 103, DETAIL II SEC C-C.   RECEIVED ANGLE ON MAE TRAVELER NR T10/848990. LOCATED & DRILLED ANGLE IAW SRM 51-40-05. INSTALLED ANGLE IAW SRM 51-40-02.
